# SDR AALA20190503001

- Difficulty date: May 2, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A321-231
- Aircraft serial: 7515
- Aircraft time: 7,367 hours, 2,791 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Part number: FE1740031
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DAMPER PRESSURE LOW. MAINTENANCE SERVICED DAMPER PER STANDARD PRACTICES AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
